# SDR ASOA2015060312974

- Difficulty date: May 10, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF LT COCKPIT DOOR POST IS CORRODED AND HAS RIVET HEAD MISSING  BLENDED CORROSION ON BOTTOM LT COCKPIT DOOR POST IAW SRM 51-21-06-001-001-A01.  REMOVED POST ANGLE BRACKET TO FOM IAW SRM 51-42-13-001-001-A01.  INSTALLED NEW ANGLE BRACKET IAW EA 32-2015-203.
